Multipliers on Generalized Mixed Norm Sequence Spaces
Oscar Blasco and
Carme Zaragoza-Berzosa
Abstract and Applied Analysis, 2014, vol. 2014, 1-15
Abstract:
Given and sequences of integers and such that , the generalized mixed norm space is defined as those sequences such that where . The necessary and sufficient conditions for a sequence to belong to the space of multipliers , for different sequences and of intervals in , are determined.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/983273.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/983273.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:983273
DOI: 10.1155/2014/983273
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().